# SDR UALA2013010900171

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,516 hours, 22,897 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A DAMAGED FAN BLADE.  REPAIRED IAW AMM 72-31-02 PAGE 801.  INSPECTED AND HFEC PER MM 72-31-02-801.  ADDITIONAL .020 BLEND-OUT REQUIRED PER MM 72-31-02-801.  C ACCOMPLISHED ADDITIONAL .020 BLEND IAW AMM 72-31-02 PAGE 801.
